# SDR DXTA2021121353370

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- Aircraft time: 3,189 hours, 2,078 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Uplock Switch
- Part number: 69481013
- Part serial: NSN
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG: WHILE ATTEMPTING TO DEPLOY LANDING GEAR, RIGHT GEAR SHOWED YELLOW X. CAS MESSAGE LANDING GEAR DISAGREE DISPLAYED. COMPLIED WITH CHECKLISTS AND UNEVENTFUL LANDING // SIGNOFF // TROUBLE SHOT FOUND R/H UPLOCK SWITCH DEFECTIVE. REMOVED DEFECTIVE SWITCH AND INSTALLED NEW SWITCH. C/W RIGGING OF SWITCH, C/W RESET OF HYDRAULIC VALVE AND BLEEDING OF HYDRAULIC SYSTEM. OPERATIONAL AND FUNCTIONAL CHECKS GOOD. NO DEFECTS NOTED. IAW CE 680A MM 32-32-00, 32-00-00, AND 32-34--00 (REV 12).
